# SDR MASA2023020600024

- Difficulty date: February 6, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N82388
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 15,156 hours, 8,964 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Binding
- Location: Zone 600
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENG 2 LP HIGH VIB OVER LIMITS 4.0-- EMER DECLARED/DIVERTED FLT
R/R 9 FAN BLADES ON ENG 2, REMAPPED BLADES, PERFORMED ON WING TESTING, ENG VIB WITHIN TOLERANCE
